Franklin

Journal of mathematical sciences, the University of Tokyo.

Publication:
Tokyo : The University, c1994-
Format/Description:
Journal/Periodical
v. : ill. ; 26 cm.
Three issues yearly
Vol. 1, no. 1-
Continues:
Journal of the Faculty of Science, the University of Tokyo. Section 1A. Mathematics
Scientific papers of the College of Arts and Sciences, the University of Tokyo
Subjects:
Mathematics -- Periodicals.
Notes:
Title from cover.
Issued by: the Dept. of Mathematical Sciences, the University of Tokyo.
Formed by the merger of: Journal of the Faculty of Science, the University of Tokyo. Section 1A, Mathematics, and the mathematical portion of: Scientific papers of the College of Arts and Sciences, the University of Tokyo.
Contributor:
Tōkyō Daigaku. Dept. of Mathematical Sciences.
ISSN:
1340-5705
OCLC:
31525643
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy